# SDR QXEA2021082700418

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 11,657 hours, 7,012 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT 35.0' MESSAGE 3 HYD QTY LOW . CHECKED HYD PAGE 3 SYSTEM 18% AFTER 20 MINS 16% THEN 14% AFTER ANOTHER 20 MINS STAYED AT 14% FOR REST OF FLIGHT. RETURNED TO FILED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INSPECT #3 HYD SYSTEM IN ACCESS PANEL 314BR. FOUND EVIDENCE OF HYD LEAK ON #3 HYD MANIFOLD GROUND PRESSURE SERVICE LINE AND FWD FILTER BOWL. REF E175/HONEYWELL CMM 29-11-68 REMOVED AND REPLACED WITH NEW O-RING (FIG1, ITEM300). REF E175 AMM 29-12-03-000-801-A AND 29-12-03-400-801-A SWAPPED MANIFOLD FWD/AFT FILTERS AND BOWLS. LEAK REMAINED ON FWD BOWL. AV 20314 8-26-21. NOTE: INSTALLED CONTAINER UNDER MANIFOLD TO CATCH LEAKS AC 20314 8-26-21.REF W/O 305619 N/R-00001 FOR REPLACEMENT OF THE #3 SYS HYDRAULIC FILTER MANIFOLD. OPS AND LEAK CHECK GOOD.
